RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
De Filippis, Vincenzo

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:87
Abstract pages:1124
Full texts:291
References:167
E-mail:

http://www.mathnet.ru/eng/person49065
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. E. Albaş, N. Argaç, V. De Filippis, “Centralizers of generalized skew derivations on multilinear polynomials”, Sibirsk. Mat. Zh., 58:1 (2017),  3–15  mathnet  elib; Siberian Math. J., 58:1 (2017), 1–10  isi  scopus
2012
2. L. Carini, V. De Filippis, “Centralizers of generalized derivations on multilinear polynomials in prime rings”, Sibirsk. Mat. Zh., 53:6 (2012),  1310–1320  mathnet  mathscinet  elib; Siberian Math. J., 53:6 (2012), 1051–1060  isi  scopus
2011
3. V. De Filippis, F. Rania, “Multilinear polynomials and cocentralizing conditions in prime rings”, Sibirsk. Mat. Zh., 52:5 (2011),  1025–1038  mathnet  mathscinet; Siberian Math. J., 52:5 (2011), 813–823  isi  scopus
4. N. ur Rehman, V. De Filippis, “On $n$-commuting and $n$-skew-commuting maps with generalized derivations in prime and semiprime rings”, Sibirsk. Mat. Zh., 52:3 (2011),  655–664  mathnet  mathscinet; Siberian Math. J., 52:3 (2011), 516–523  isi  scopus
2010
5. V. De Filippis, F. Rania, “Commuting and Centralizing Generalized Derivations on Lie Ideals in Prime Rings”, Mat. Zametki, 88:5 (2010),  778–791  mathnet  mathscinet; Math. Notes, 88:5 (2010), 748–758  isi  scopus
2009
6. V. De Filippis, “Cocentralizing and vanishing derivations on multilinear polynomials in prime rings”, Sibirsk. Mat. Zh., 50:4 (2009),  806–817  mathnet  mathscinet; Siberian Math. J., 50:4 (2009), 637–646  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020